# SDR JGVR20210428001

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680A
- Aircraft serial: 6800169
- Aircraft time: 11,443 hours, 7,704 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 13 AREAS OF CORROSION IN LH MLG, OUTBD RIB AT WS 67.25 INBD ROW OF FASTENERS. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS. SUBMITTED FINDINGS TO TEXTRON ENGINEERING. REPAIRED 13 CORROSION BLENDS IAW TEXTRON ENGINEERING MEMO DQ29650M1 RRL,  DATED: APRIL 16,2021,  SUBJECT: 680-0169 N320QS RRL LH AND RH WS 67.25 WING RIB CORROSION.MECHANICALLY REMOVED 14 AREAS OF CORROSION IN RH MLG, OUTBD RIB AT WS 67.25 INBD ROW OF FASTENERS. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS. SUBMITTED FINDINGS TO TEXTRON ENGINEERING. REPAIRED 14 CORROSION BLENDS IAW TEXTRON ENGINEERING MEMO DQ29650M1 RRL,  DATED: APRIL 16,2021,  SUBJECT: 680-0169 N320QS RRL LH AND RH WS 67.25 WING RIB CORROSION.
